Discussions that mention lyrica

Back Problems board


HI Terri. You just had the laminectomy and that is a very involved surgery with the nerves obviously. Your nerves are having to recover from all the work that was done around that nerve and relieving the pressure off it. The pain you are in could be just post-op pain with your nerve trying to heal. That is the worst part of any back surgery is the nerves and how they heal.. and unfortunately.. dont.

I must say that I am not overly fond of PA's unless they are the ones that treated me in the first place. It's like playing the 2nd or 3rd string of a football team. Just not the same and the quality is with the surgeon that performed it. I would insist on seeing the surgeon Terri and ask if some tests or MRI can be done just to rule things out.

The mind is a powerful tool, and if you KNOW it's just your nerve healing, it's much easier to tolerate than thinking that something else is going on.

Also, are you on any nerve meds.. such as Neurontin or Lyrica? If not, that might be something for you to explore. Opiates.. dont touch nerve pain. And if you are on a nerve med.. might be time to up the dose to make you more comfy while you are healing.

Wishing you the best and some relief to your discomfort. Hang in there. Tammy:wave: